About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 403209, 11 pages
http://dx.doi.org/10.1155/2012/403209
Research Article

On -Derivations in BCI-Algebras

Department of Mathematics, University of Tabuk, P. O. Box 741, Tabuk 71491, Saudi Arabia

Received 15 September 2012; Accepted 30 October 2012

Academic Editor: Cengiz Çinar

Copyright © 2012 G. Muhiuddin and Abdullah M. Al-Roqi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Imai and K. Iséki, “On axiom systems of propositional calculi. XIV,” Proceedings of the Japan Academy, vol. 42, pp. 19–22, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. K. Iséki, “An algebra related with a propositional calculus,” Proceedings of the Japan Academy, vol. 42, pp. 26–29, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. K. Iséki, “On BCI-algebras,” Kobe University. Mathematics Seminar Notes, vol. 8, no. 1, pp. 125–130, 1980. View at Zentralblatt MATH
  4. K. Iséki, “A variety of BCI-algebras,” Kobe University. Mathematics Seminar Notes, vol. 8, no. 1, pp. 225–226, 1980. View at Zentralblatt MATH
  5. K. Iséki, “Some examples of BCI-algebras,” Kobe University. Mathematics Seminar Notes, vol. 8, no. 1, pp. 237–240, 1980. View at Zentralblatt MATH
  6. Q. P. Hu and K. Iséki, “On some classes of BCI-algebras,” Mathematica Japonica, vol. 29, no. 2, pp. 251–253, 1984. View at Zentralblatt MATH
  7. M. Aslam and A. B. Thaheem, “A note on p-semisimple BCI-algebras,” Mathematica Japonica, vol. 36, no. 1, pp. 39–45, 1991. View at Zentralblatt MATH
  8. S. A. Bhatti, M. A. Chaudhry, and B. Ahmad, “On classification of BCI-algebras,” Mathematica Japonica, vol. 34, no. 6, pp. 865–876, 1989. View at Zentralblatt MATH
  9. M. Daoji, “BCI-algebras and abelian groups,” Mathematica Japonica, vol. 32, no. 5, pp. 693–696, 1987. View at Zentralblatt MATH
  10. Y. B. Jun and X. L. Xin, “On derivations of BCI-algebras,” Information Sciences, vol. 159, no. 3-4, pp. 167–176, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. H. A. S. Abujabal and N. O. Al-Shehri, “On left derivations of BCI-algebras,” Soochow Journal of Mathematics, vol. 33, no. 3, pp. 435–444, 2007. View at Zentralblatt MATH
  12. S. Ilbira, A. Firat, and Y. B. Jun, “On symmetric bi-derivations of BCI-algebras,” Applied Mathematical Sciences, vol. 5, no. 57–60, pp. 2957–2966, 2011. View at Zentralblatt MATH
  13. G. Mudiuddin and A. M. Al-roqi, “On t-derivations of BCI-algebras,” Abstract and Applied Analysis, vol. 2012, Article ID 872784, 12 pages, 2012.
  14. M. A. Öztürk, Y. Çeven, and Y. B. Jun, “Generalized derivations of BCI-algebras,” Honam Mathematical Journal, vol. 31, no. 4, pp. 601–609, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J. Zhan and Y. L. Liu, “On f-derivations of BCI-algebras,” International Journal of Mathematics and Mathematical Sciences, no. 11, pp. 1675–1684, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. N. Aydın and K. Kaya, “Some generalizations in prime rings with (σ,τ)-derivation,” Doga Turkish Journal of Mathematics, vol. 16, no. 3, pp. 169–176, 1992.
  17. H. E. Bell and L.-C. Kappe, “Rings in which derivations satisfy certain algebraic conditions,” Acta Mathematica Hungarica, vol. 53, no. 3-4, pp. 339–346, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. H. E. Bell and G. Mason, “On derivations in near-rings, near-rings and Near-fields,” North-Holland Mathematics Studies, vol. 137, pp. 31–35, 1987. View at Publisher · View at Google Scholar
  19. B. Hvala, “Generalized derivations in rings,” Communications in Algebra, vol. 26, no. 4, pp. 1147–1166, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. A. A. M. Kamal, “σ-derivations on prime near-rings,” Tamkang Journal of Mathematics, vol. 32, no. 2, pp. 89–93, 2001. View at Zentralblatt MATH
  21. M. Brešar and J. Vukman, “On left derivations and related mappings,” Proceedings of the American Mathematical Society, vol. 110, no. 1, pp. 7–16, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. M. Brešar, “On the distance of the composition of two derivations to the generalized derivations,” Glasgow Mathematical Journal, vol. 33, no. 1, pp. 89–93, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. N. Jacobson, Structures of Rings, vol. 37, American Mathematical Society, Colloquium Publications, Providence, RI, USA.
  24. O. Golbasi and N. Aydin, “Results on prime near-ring with (σ,τ)-derivation,” Mathematical Journal of Okayama University, vol. 46, pp. 1–7, 2004.
  25. K. Kaya, “On (σ,τ)-derivations of prime rings,” Doga Turkish Journal of Mathematics, vol. 12, no. 2, pp. 42–45, 1988.
  26. Y. B. Jun and E. H. Roh, “On the BCI-G part of BCI-algebras,” Mathematica Japonica, vol. 38, no. 4, pp. 697–702, 1993. View at Zentralblatt MATH
  27. Y. B. Jun, X. Xin, and E. H. Roh, “The role of atoms in BCI-algebras,” Soochow Journal of Mathematics, vol. 30, no. 4, pp. 491–506, 2004. View at Zentralblatt MATH